Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2026
Use of an abridged desensitization protocol to rechallenge oxaliplatin dosing after a suspected hypersensitivity reaction to FOLFOX: A case report.
СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Wong Grace, Mulder Karen
Аннотация
IntroductionHypersensitivity reactions (HSRs) can occur in a consequential number of patients who receive oxaliplatin, a cornerstone agent of many chemotherapy regimens used to treat gastrointestinal malignancies. Premedications are not an infallible strategy for preventing HSR recurrence; thus, HSRs often preclude further treatment with this medication.Case reportWe present the case of an adult male who experienced clinical HSR symptoms (including rash, tachycardia and dyspnea) after receiving FOLFOX chemotherapy for adjuvant colon adenocarcinoma, and his subsequent clinical management.Management & outcomeTo facilitate further treatment with FOLFOX, an abridged desensitization protocol was implemented. The patient received one cycle of treatment as an inpatient and ensuing cycles as an outpatient successfully, until the end of his planned course.DiscussionOur patient case demonstrates potential feasibility of rechallenging oxaliplatin use following suspected HSRs in a combined inpatient and outpatient setting in Canada.